Uniqueness of mild solutions of the Navier-Stokes system in LN

P. L. Lions, N. Masmoudi

Research output: Contribution to journalArticlepeer-review


We prove the uniqueness of mild solutions and very weak solutions of the Navier-Stokes equations in C([0, T); LN(Ω)), where Ω is the whole space ℝN, a regular domain of ℝN or the torus double-struck T signN with N ≥ 3. The proof relies upon three elementary ingredients: the introduction of a "dual" problem, a decomposition of the solutions and a "bootstrap" argument.

Original languageEnglish (US)
Pages (from-to)2211-2226
Number of pages16
JournalCommunications in Partial Differential Equations
Issue number11-12
StatePublished - 2001

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Uniqueness of mild solutions of the Navier-Stokes system in LN'. Together they form a unique fingerprint.

Cite this